My daughter is 5 years old with a history of urinary reflux on the left side, level 2-3, that was diagnosed at age 1 1/2 , treated with ¾ tsp of Furadantin and resolved on it’s own at age 2 1/2 . Until recently she has been generally healthy, with what I would say are normal childhood illnesses. In Sept. 2006 she started having a cough, in Oct. 2006 she had tonsillitis and bronchitis at the same time. On October 30, 2006 she complained of sudden back pain became very pale and started vomiting. We took her to the doctor and she had a CBC, strep test and UA, all were normal. Her health has declined since this episode. The back pain has not gone away, she coughs a lot, especially at night. She complains of stomach aches, nausea, pins & needles in her legs, headaches, itching, pain in bladder area, periodically vomits, and the back pain which varies daily in severity. She has become clumsy, spacey, pale, has dark circles under her eyes. In Nov. 2006 she had the chicken pox. All these symptoms are always there, but vary in intensity on a daily basis, it does seem to be worse in the morning. She has lost endurance and looks generally unwell. On December 31, 2006 she had a severe episode of coughing, began complaining of bad back and bladder pain, she complained of nausea and chest pain and then began vomiting. We took her to the ER and they did a head CT, blood tests (Uric acid, CBC, UA, kidney & liver functions, SED rate), chest and abdominal X-rays and she had an MRI of her mid spine this week and every thing so far has come back okay. The doctors do not know what is wrong. She is scheduled for allergy & pulmonary tests next week and may later see a pediatric GI doctor. She has also seen her ped urologist and he does not think it is kidney related.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?